Jump to content

0

My Claravis Blog



Isotretinoin/loss Of Appetite?

Posted by shourpower, 18 June 2014 · 155 views
isotretinoin, nausea, appetite and 1 more...
Has anyone else experienced a loss of appetite? I'm seriously nauseated and thinking about food makes me sick to my stomach. I'm on day 5 and I feel horrible!


Day 3 Of Claravis, 60 Mg/day

Posted by shourpower, 16 June 2014 · 130 views
accutane, claravis, isotretinoin and 1 more...
So I just started day 3 of isotretinoin treatment and I did not expect the IB to start this soon! I've been taking 30 mg pills twice a day and haven't noticed any dry/sensitive skin yet, but I switched my daily cleanser to neutrogena soapless face wash just in case. At first I thought I was just getting a few pimples because I stopped using my clairisonic...





Recent Entries

Recent Comments

0 user(s) viewing

0 members, 0 guests, 0 anonymous users

Categories

Latest Visitors